Dr. Kulbir Singh , M.B.B.S.
General & Family Physician
Chandigarh, Chandigarh, India

1
Rating:

4.77 stars (588 ratings)
6
Users viewed this profile
Certified Expert Certified Expert
Certified Expert 55 Doctors agree with him
Certified Expert 6 answers voted Helpful
Certified Expert Answered 155 premium & 571 public questions
Be the First one to like this doctor
Contact Details
 
City
Chandigarh
State
Chandigarh
Country
India
Social Profiles
Contact me on google plus logo
Professional Details
 
State Licence Number/NPI
5674
State/Board registered with
Chandigarh
Specialty
General & Family Physician
Years of experience
9
Patients seen per week
100 
Procedures done per week
20 
 
Education Details
 
Graduation
 
Year
2010 
Degree earned
M.B.B.S. 
Name of the university
Himachal Pradesh University 
Other Details
 
Honors/Awards
 
Affiliations
 
Other professional achievements
Working in the department of Cardiology and Orthopedics 

Reviews for Dr. Kulbir Singh (9)

Quite satisfied with the answers....but I was more interested to know about the effect of medicines in use on uric acid levels. When I scanned the literature I found that use of thiazide diuretics can increase uric acid levels which was happening in my wife case also......
Written by : Sandeepsharma956Sun, 7 Apr 2013
«Previous || Next »
Write your review for Dr. Kulbir Singh

Premium questions answered by Dr. Kulbir Singh

Recent answers by General & Family Physician

doctor1 MD

my brother has been diagnosed with bipolar and taking medicines as below: Lamitor 50mg, arip 5mg in morning Lamitor 100mg, rospitril 3mg at night. taking weekly counseling sessions too and in regular blood check up his liver enzymes, birubin are...

doctor1 MD

What does it mean when the CT scan says the gallbladder is moderately distended, and 12 weeks later the report says the gallbladder appears to be contracted? (Husband was diagnosed with locally advanced pancreatic cancer on 10/24/17)

doctor1 MD

I leaned over the edge of the sofa yesterday causing a pain under my left arm on my ribs. I have a cold and it really hurts my ribs. No bruising. I have osteoporosis . Could so little pressure cause a fracture? Last scan rated the osteoporosis 3....

doctor1 MD

I have an enlarged prostate . Yesterday I started urinating much more frequently. This morning I saw two little blood clots in the toilet bowl. Since then I suddenly have the urge to go and can,t stop, It burns and the water in the bowl is cloudy...

doctor1 MD

Can the side effects of simvastatin occur after using it for 4 years ? Recently experiencing fatigue and joint/ muscle and have been using simvastatin for 4 years. Blood tests and CT scans over the past three months have not identified a cause.